| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported in meeting with the picc team that our microez introducer had the gray part already scrunched up upon opening the kit.No other information was provided.
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of regs0741 showed one other similar product complaint(s) from this lot number.